How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr Uzair Your Own Question

Dr Uzair
Dr Uzair, Doctor
Category: Mental Health
Satisfied Customers: 6569
Experience:  MBBS, FCPS (R) General Surgery, 5 years experience in Emergency Medicine.
27273415
Type Your Mental Health Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

My doctor has me on 30 Cymbalta morning and nite plus 25 of

Customer Question

my doctor has me on 30 Cymbalta morning and nite plus 25 of luvox morning and nite I feel like one of them is keeping me awake. I have taken Cymbalta 60 in the morning for the past 7 years had no problem until recently I was having major anxiety and parnoia..thinking of just taking the luvox at nite
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: the past 3 weeks
JA: Anything else in your medical history you think the psychologist should know?
Customer: depression runs in my family
Submitted: 6 months ago.
Category: Mental Health
Expert:  Dr Uzair replied 6 months ago.

Hi and welcome.

Insomnia that is lack of sleep is one of the side effects of luvox but at the same time it is the medication for depression and anxiety. I would suggest you to discuss this with prescribing doctor for dose adjustment for best results.

Let me know if you have further questions.

Please do not forget to leave a positive rating by clicking on the stars on top of the screen.Wish you good health.
Customer: replied 6 months ago.
Does lexapro have that same effect?
Expert:  Dr Uzair replied 6 months ago.

Yes, unfortunately all of the antidepressants have this side effect so do lexapro.

Expert:  Dr Uzair replied 6 months ago.

Let me know if you have further questions.

Expert:  Dr Uzair replied 6 months ago.
Please do not forget to leave a positive rating by clicking on the stars on top of the screen.Wish you good health.

Related Mental Health Questions